# SDR IPXA2019112089155

- Difficulty date: November 18, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 27,172 hours, 18,691 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: 112N80053
- Part serial: NA
- Condition: Delaminated
- Location: Dry Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1DRY BAY PANEL 632BZ HAS MINOR EDGE DAMAGERAPAIRED SPLY EDGE DELMAINATION. IAW B757 SRM 51-70-07-OG PER SRM 57-20-09-2R-1
